Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 56 of 56 found articles
 
 
  Wrapping spheres with flat paper
 
 
Title: Wrapping spheres with flat paper
Author: Demaine, Erik D.
Demaine, Martin L.
Iacono, John
Langerman, Stefan
Appeared in: Computational geometry
Paging: Volume 42 (2009) nr. 8 pages 10 p.
Year: 2009
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 56 of 56 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands